EU NSU TTS @ Brands Hatch - Wed 27 Nov 2019

Ross Garland

Spiritseer
Staff
Premium
Sep 28, 2009
9,693
4,504
NSU TTS Cup.jpg

Welcome to the R3E racing club! This is the place to be for relaxed, friendly racing and our events are open to everybody from rookies to the seasoned pros. You will always find people around your level to battle with, so jump on in! If you need any help the don't hesitate to ask on TeamSpeak... there's no such thing as a stupid question!

All premium members can sign up for this event. Sign up below and make sure to tag fellow community members who you think are up for a challenge! Not a premium member yet but interested in racing with our group of friendly drivers? Click here for more information and learn how you can participate.

Racing Club Rules: Click here
Server and Teamspeak Password: Click here
Teamspeak Installation Guide: Click here
Incident Reporting: Click here

We highly recommend that you join us on
TeamSpeak, and that you use an app called Crew Chief.

Server Name:
RaceDepartment.com EU - Wed
Cars: NSU TTS Cup
Track: Brands Hatch - Indy

Wednesday 27/11/19
Practice:
15:00 EDT / 20:00 UTC (30 minutes)
Qualifying: 15:30 EDT / 20:30 UTC (15 minutes)

Warmup 1: 15:45 EDT / 20:45 UTC (5 minutes)
Race 1: 15:50 EDT / 20:50 UTC (20 minutes)

Warmup 2: 16:10 EDT / 21:10 UTC (5 minutes)
Race 2: 16:15 EDT / 21:15 UTC (20 minutes) - Reverse grid to 10 places


Entry List - 32 slots
  1. FeltHat
  2. ko41
  3. Bart Matyja
  4. PurgerUK
  5. Free slot
  6. Free slot
  7. Free slot
  8. Free slot
  9. Free slot

Reserve list
  1. Reserve
  2. Reserve

UTP#4

 
Last edited: